Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 9, No. 3


  •  Sophia Wang    

Abstract

Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 9, Number 3

 


 

Ali Berkol, Turkey

Arman Aghili, Iran

Cecilia Maria Fernandes Fonseca, Portugal

Cecilia Rosa, Portugal

Chung-Chuan Chen, Taiwan

Gane Sam Lo, Senegal

Kong Liang, USA

Marek Brabec, Czech Republic

Maria Alessandra Ragusa, Italy

Mohammad Mehdi Rashidi, China

Mohd Hafiz, Malaysia

N. V. Ramana Murty, India

Özgür Ege, Turkey

Philip Philipoff, Bulgaria

Rovshan Bandaliyev, Azerbaijan

Sanjib Kumar Datta, India

Selcuk Koyuncu, USA

Sergiy Koshkin, USA

Shenghua Ni, USA

Vishnu Narayan Mishra, India

Xinyun Zhu, USA

Yibin Zhang, China

Yifan Wang, USA

Youssef El-Khatib, United Arab Emirates

Zhongming Wang, USA

 

 

Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education



This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1916-9795
  • ISSN(Online): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

  • h-index (February 2019): 18
  • i10-index (February 2019): 48
  • h5-index (February 2019): 7
  • h5-median (February 2019): 10

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact